# SDR RAIA00304113

- Difficulty date: April 15, 2003
- Submitted: April 26, 2003
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 11,570 hours, 10,316 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Deteriorated
- Location: Wow Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5284-RIC- LANDING GEAR AIR/GRN FAIL MESSAGE.  MAINTENANCE REPAIRED BAD WIRE ON NR 2 WOW CONNECTOR RIGHT GEAR.  OPS CHECK GOOD.
